MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DCT1357125NM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during helios star index procedure (multi-channel rf balloon catheters) procedure user mentioned that tip of long sheath was not close to the dilator.No additional action was taken.Physician used the same device to complete the surgery.There was no adverse patient side effect or injury reported.No additional information is available.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,g4,g7,h2,h10 correction : the length of oscor sheath is 71.4 cm which is within specification.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,g4,g7,h2,h6,h10.The device was not returned for analysis.Multiple attempts were made to obtain the information regarding device tracking.However, no information is available.The investigation will focus on a review of product documentation.,the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure,destino dilator in-process and final inspection, inspect 100% first 5 and last 5 properly tipped dilators.Visual inspection: inspection visual: under 10x magnification, verify the tip is round, no flash, no discoloration or other damages.Measure length of dilator according to dim "a" in the drawing.Length for dilator 13.5f 89cm tipped no logo should be 6 mm ± 1 mm.Insert 0.038" guidewire into dilator through the tip for clearance verification.Ifu : use the steerable sheath only with compatible transvenous devices.Use the appropriate size sheath for the size of the transvenous device being utilized.Consequences of using the steerable sheath with incompatible devices may include the inability to deliver the transvenous device or damage to the transvenous device during delivery.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,d10,g4,g7,h2,h3,h6,h10 one 13.5f destino twist steerable introducer sheath was received without the dilator.There were no other accessories.No visible blood was found on or inside the sheath.Upon evaluation of the returned product, the sheath distal tip looked deformed.A sample 13.5f dilator was used to evaluate the sheath tip as dilator was not returned by the customer.Further evaluation revealed that the sheath deflected normally and there was a slight kink observed on the sheath shaft approximately 9cm from sheath's distal tip.The circumference of the sheath tip was not found to be concentric.The x-ray of the anchor ring showed that it was intact and seated in its normal position.The length of oscor sheath is 88.5cm.The retraction of the helios balloon into the sheath could have impacted the sheath tip to deform from its original shape.No manufacturing defects found.Per qa procedure :destino steerable guiding sheath in-process and final inspection): in process tipping inspection dimensional inspection, dilator insertion and dissected tubing inspection register the inspection results into, destino steerable guiding sheath qa.In process inspection record.Sample size: tipping inspection, inspect 100%.Gen level i, aql 0.65, normal for dimensional inspection.Tipping inspection, this step to be performed 100%: using 10x microscope, visually inspect the surface of the distal tip both inside and the outside.Use a laser microscope to verify the o.D.(outer diameter) of the sheath in three different spots (distal section, mid-section and proximal section) of the body in dim "a", to confirm that the unit meets the requirements dimensions according to the drawing.Use appropriate pin gauge to measure id of shaft, dim "b", according to drawing.The pin gauge should be inserted at proximal end of shaft.Use appropriate pin gauge to measure id of shaft, dim "c", according to drawing.The pin gauge should be inserted at distal tip of shaft.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key9560317
Report Number1035166-2020-00002
Device Sequence Number2375730
Product Code DYB
UDI-Device Identifier00885672008819
UDI-Public00885672008819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberDCT1357125NM
Device Catalogue NumberDCT1357125NM
Device Lot NumberC8-15615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer03/11/2020
06/05/2020
06/27/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/11/2020
06/24/2020
06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR